MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAFT PREP SYS GRAFTSIZER *EA; ORTHOPAEDIC GRAFT SIZER

DEPUY MITEK LLC US GRAFT PREP SYS GRAFTSIZER *EA; ORTHOPAEDIC GRAFT SIZER
Model Number 219966
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).The lot number is unknown at this time.
 
Event or Problem Description
It was reported by the sales rep via phone that during the cleaning process after an unknown procedure it was noticed that the graft sizer was broken.No patient or procedure involved.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : according to the information provided, it was reported that during the cleaning process after an unknown procedure it was noticed that the graft sizer was broken.The complaint device was received and evaluated.Visual observation confirms that the 10.5-11 mm size holes were broken; therefore, this complaint can be confirmed.The device looks old and worn indicating the device may have possibly seen heavy use in the field due to it was found some nicks in the device.The root cause of the top damaged on graft can be attributed to a drop of the unit as well as rough use.However, this cannot be conclusively affirmed.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
ORTHOPAEDIC GRAFT SIZER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10622596
Report Number1221934-2020-02856
Device Sequence Number3885406
Product Code LXH
UDI-Device Identifier10886705007080
UDI-Public10886705007080
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219966
Device Catalogue Number219966
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/05/2020
10/11/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date10/06/2020
10/13/2020
Patient Sequence Number1